# SDR AU510001734

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 182S
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 7133661
- Condition: Faulty
- Location: Wing Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FORWARD DOORPOST WING STRUT ATTACHMENT FITTING MISSING 2 RIVETS PN MS20470AD6.  FITTING AND SURROUNDING STRUCTURE SHOW EVIDENCE OF REWORK DURING MFG.(MANUFACTURING QUALITY CONTROL ISSUE ) (CASA NR 510001734)
